American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19C99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jerzy Browkin. Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005) 967-999. MR 2114659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hong You and Sheng Chen. The tame kernel of imaginary quadratic fields with class number 2 or 3. Math. Comp. 72 (2003) 1501-1509. MR 1972749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jerzy Browkin and Herbert Gangl. Tame and wild kernels of quadratic imaginary number fields. Math. Comp. 68 (1999) 291-305. MR 1604336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1